Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 53, NWS Milwaukee, WI

August 9, 2009Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 9, 2009, 11:25 PM CDT for Rock County, Wisconsin. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2009, 11:25 PM CDT (04:25 UTC)
Expired
Aug 10, 2009, 12:15 AM CDT
In force
50 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

County Rock County, WI

The radar

The Milwaukee radar (KMKX), 63 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 5:52 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2860 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
1.8
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 100425
SVRMKX
WIC105-100515-
/O.NEW.KMKX.SV.W.0053.090810T0425Z-090810T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1125 PM CDT SUN AUG 9 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN AND EASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 1215 AM CDT

* AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF BELOIT...OR
  NEAR ROCKTON...AND WAS MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELOIT BY 1135 PM CDT...
  CLINTON BY 1150 PM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4249 8929 4258 8936 4259 8936 4273 8904
      4275 8877 4248 8878
TIME...MOT...LOC 0425Z 246DEG 27KT 4249 8908

$$

BORGHOFF
3 follow-up statements
000 
WWUS53 KMKX 100444
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1144 PM CDT SUN AUG 9 2009

WIC105-100515-
/O.CON.KMKX.SV.W.0053.000000T0000Z-090810T0515Z/
ROCK WI-
1144 PM CDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHERN ROCK COUNTY...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLINTON...OR 10 MILES
EAST OF BELOIT...MOVING NORTHEAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO SMALL HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 4250 8910 4265 8922 4273 8904 4275 8877
      4249 8878 4248 8885
TIME...MOT...LOC 0444Z 245DEG 35KT 4258 8882

$$
FRANKS
000 
WWUS53 KMKX 100500
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1200 AM CDT MON AUG 10 2009

WIC105-100515-
/O.CON.KMKX.SV.W.0053.000000T0000Z-090810T0515Z/
ROCK WI-
1200 AM CDT MON AUG 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN ROCK COUNTY...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHEAST OF
JOHNSTOWN CENTER...OR NEAR DELAVAN LAKE...MOVING NORTHEAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO SMALL HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 4249 8878 4249 8891 4273 8904 4275 8877
TIME...MOT...LOC 0459Z 245DEG 35KT 4264 8863

$$
FRANKS
000 
WWUS53 KMKX 100515
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1215 AM CDT MON AUG 10 2009

WIC105-100525-
/O.EXP.KMKX.SV.W.0053.000000T0000Z-090810T0515Z/
ROCK WI-
1215 AM CDT MON AUG 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY
EXPIRES AT 1215 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4249 8878 4249 8891 4273 8904 4275 8877
TIME...MOT...LOC 0500Z 245DEG 35KT 4264 8861

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:02 PM CDT, 8 hours 23 minutes earlier.

Area forecast discussion, Aug 9, 3:02 PM CDT, 8 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CDT SUN AUG 9 2009

UPDATED FOR MARINE SECTION.

AN ACTIVE LATE AFTERNOON AND EVENING FOR SURE. SFC LOW MOVING
ACROSS NORTHEAST WI WITH TRAILING COLD FRONT INTO SW WI AND IA.
BNDRY IS GETTING A SURGE SOUTH FROM CONVECTION THAT MOVED OUT OF
IOWA AND IS ROLLING ACROSS SRN WI. H8 BNDRY REMAINS FARTHER BACK
TO THE NORTH AND WEST. ONCE THIS INITIAL CONVECTION ROLLS THROUGH
WE SHOULD ENTER INTO AN EXTENDED PERIOD OF EPISODIC ELEVATED
CONVECTION ROLLING ACROSS THE CWA TONIGHT. THE RIGHT REAR QUAD OF
THE UPPER JET IS IMPRESSIVE AND PUTS THE CROSS HAIRS OF UPPER
DIVERGENCE ACROSS OUR CWA. WATER VAPOR IMAGERY AND UPPER AIR
ANALYSIS SHOWS A SUBSTANTIAL MOISTURE FEED/CHANNEL ACROSS THE
AREA. THE H8 LLJ ISN/T VERY STRONG...BUT DOES SUGGEST CONTINUED
WAA. THIS SHOULD PERSIST WELL INTO TONIGHT. PRECIPITABLE WATER VALUES
ABOUT 1.8-2.0 INCHES. SEVERE THREAT SHOULD DIMINISH AS THIS FIRST
ROUND COMES THROUGH...THEN SHIFT INTO A MORE ISOLATED SEVERE
REGIME...WITH HEAVY RAINFALL.

GIVEN SATURATED CONDITIONS FROM HEAVY RAIN YESTERDAY...BELIEVE WE
RUN THE RISK OF SOME FLASH FLOODING THIS TIME. IN FACT...THE FIRST
STORM HAS PRODUCED SOME FLASH FLOODING IN LAFAYETTE COUNTY. IT
ISN/T GOING TO TAKE MUCH. HAVE OPTED TO ISSUE A FLASH FLOOD WATCH
FOR THE SRN HALF OF THE CWA.

BY MONDAY...THE FRONT SHIFTS SOUTH AND DRIER AIR BEGINS TO WORK
IN. THINGS SHOULD BEGIN TO SHUT DOWN WITH DRY WEATHER EXPECTED BY
MONDAY NIGHT. THEN AN EXTENDED PERIOD OF DRY WEATHER SHOULD LAST
THROUGH NEXT SUNDAY WITH TEMPERATURES REMAINING SEASONABLY MILD.
GREAT STRETCH COMING UP.

&&

.AVIATION...MAIN CONCERN INTO TOMORROW MORNING WILL BE CONVECTION.
LOW PRESSURE MOVING ALONG SLOW MOVING BOUNDARY WILL KEEP TSTORM
CHANCES GOING RIGHT INTO TOMORROW. TIMING OF THESE TRICKY...BUT
PLENTY OF STORMS BACK INTO IOWA TO KEEP THINGS ACTIVE INTO THE
NIGHT. SOME MVFR CEILINGS/IFR VSBYS IN THE HEAVIER RAIN POCKETS.

.MARINE...GRADIENT BEGINNING TO SLACKEN AS WE GET CLOSER TO THE
TROUGH AXIS. HOWEVER STILL A CORRIDOR OF STRONGER WINDS SOUTH OF
PORT WASHINGTON THAT ARE STILL GUSTING ABOVE CRITERIA. WILL EXTEND
ADVISORY UNTIL 00Z.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ062>072.

LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ644>646.

&&

SHORT/LONG TERM...DAVIS
AVIATION/MARINE...COLLAR
Hazardous weather outlook, Aug 9, 7:10 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
710 PM CDT SUN AUG 9 2009

WIZ046-047-051-052-056>060-062>072-101100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
710 PM CDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR LAFAYETTE...GREEN AND
ROCK COUNTIES UNTIL 1 AM. A SEVERE THUNDERSTORM COMPLEX IN EASTERN
IOWA MAY AFFECT FAR SOUTHWESTERN WISCONSIN WITH DAMAGING WINDS AND
LARGE HAIL.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF
INTERSTATE 94. ADDITIONAL THUNDERSTORMS WITH HEAVY RAINS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

LMZ643>646-101100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
710 PM CDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...ESPECIALLY SOUTH OF
PORT WASHINGTON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN ADDITIONAL CHANCE OF THUNDERSTORMS MONDAY. SEVERE
WEATHER IS NOT EXPECTED.

KAPELA
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Aug 9, 8:49 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      MONROE                  42.60N 89.64W
08/09/2009                   GREEN              WI   BROADCAST MEDIA

            DELAYED REPORT FROM WKOW. SOME BACKYARDS AND STREETS WERE
            FLOODED TO A DEPTH OF 2.5 FEET. CREWS WERE CALLED IN TO
            PUMP OUT WATER.

&&

LAMERS
Special weather statement, Aug 9, 9:05 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CDT SUN AUG 9 2009

WIZ067-100245-
LAFAYETTE-
905 PM CDT SUN AUG 9 2009

...STRONG THUNDERSTORM MOVING TOWARD LAFAYETTE COUNTY...

AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 33 MILES WEST OF
DARLINGTON TO 52 MILES SOUTHWEST OF DARLINGTON...MOVING NORTHEAST AT
50 MPH.

PENNY SIZE HAIL...WINDS UP TO 45 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  BENTON BY 925 PM CDT...
  BELMONT BY 930 PM CDT...
  SHULLSBURG BY 935 PM CDT...
  DARLINGTON BY 945 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

BORGHOFF
Special weather statement, Aug 9, 9:34 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CDT SUN AUG 9 2009

WIZ067-100315-
LAFAYETTE-
934 PM CDT SUN AUG 9 2009

...STRONG THUNDERSTORM APPROACHING FAR SOUTHEAST LAFAYETTE COUNTY...

AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL JACKSON COUNTY...MOVING EAST
NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL...WINDS UP TO 45 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

BORGHOFF
Local storm report, Aug 9, 10:14 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1014 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     WAUWATOSA               43.06N 88.03W
08/09/2009                   MILWAUKEE          WI   LAW ENFORCEMENT

            REPORT RECEIVED FROM THE 2400 BLOCK OF SWAN BLVD IN
            WAUWATOSA. TWO DISTINCT SEVERE WIND GUSTS...ESTIMATED TO
            BE IN EXCESS OF 60 MPH. ONE PERSON HAPPENED TO SEE HER
            ROOF FLEX IN THE STRONG WIND. TWO 50 YEAR OLD TREES HAD
            LARGE LIMBS SNAPPED OFF AND THEIR TRUNKS CRACKED. ONE
            TREE SPLIT IN HALF. OTHER TREE DAMAGE ALSO REPORTED. THE
            GUSTS WERE UNUSUAL IN THAT THEY WERE AT THE TAIL END OF
            SOME HEAVIER RAIN...NOT AT THE LEADING EDGE OF THE
            STORMS. NO OBSERVATION SITES INDICATED A WAKE LOW.

&&

SEVERE THUNDERSTORM WARNING WAS IN EFFECT UNTIL 6 PM FOR THIS AREA.
DOPPLER RADAR INDICATED STRONG VELOCITIES ASSOCIATED WITH THE
THUNDERSTORM CLUSTER. NO SIGNIFICANT PRESSURE DROPS WERE NOTED AND
LIGHTNING WAS OBSERVED AT THE TIME...SO THIS HAS BEEN PRELIMINARILY
ENTERED AS THUNDERSTORM WIND DAMAGE.

LAMERS
Special weather statement, Aug 9, 10:55 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1055 PM CDT SUN AUG 9 2009

WIZ063-100430-
DANE-
1055 PM CDT SUN AUG 9 2009

...STRONG THUNDERSTORM DEVELOPING OVER DANE COUNTY...

AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FITCHBURG...MOVING NORTHEAST AT 40 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  I90/94 INTERCHANGE AND 6 MILES SOUTHEAST OF MADISON TRUAX AIRPORT
  BY 1105 PM CDT...
  COTTAGE GROVE BY 1110 PM CDT...

GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...
AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

BORGHOFF
Special weather statement, Aug 9, 11:13 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1113 PM CDT SUN AUG 9 2009

WIZ069-100445-
ROCK-
1113 PM CDT SUN AUG 9 2009

...STRONG THUNDERSTORM MOVING INTO ROCK COUNTY...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BELOIT...MOVING NORTHEAST AT
50 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  BELOIT BY 1125 PM CDT...
  CLINTON BY 1135 PM CDT...

GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...
AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

BORGHOFF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 9:39 PM CDTRiver Flood WatchMKXGreen12 hr
Aug 9, 9:39 PM CDTRiver Flood WatchMKXGreen, Rock12 hr
Aug 9, 9:54 PM CDTFlash Flood WarningMKXGreen, Lafayette3 hr
Aug 9, 11:18 PM CDTFlash Flood WarningMKXRock102 min
Aug 10, 12:31 AM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha71 min
Aug 10, 12:35 AM CDTSpecial Marine WarningMKX80 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.